# SDR CA020722013

- Difficulty date: June 30, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bbavia 7EC
- Aircraft time: 4,988 hours
- Engine: Cont C9012F
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 4 SPARS REPLACED DUE TO SMALL CRACKS AT NAIL HOLES, EDGE OF PLYWOOD REINFORCING AS A PRECAUTIONARY MEASURE. NO LARGE CRACKS FOUND.4 NEW METAL SPARS INSTALLED.
